MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10067-020-05134-z

Медицинская библиотека · Clinical rheumatology · 2020

Hypereosinophilic syndrome-a rare adverse event of anti-cytokine treatment in rheumatoid arthritis resolved after Janus kinase inhibitor therapy.

Šteňová Emőke, Tarabčáková Lenka, Babál Pavel, Kašperová Stela

СтатьяОбзорПеревод в очереди

Аннотация

Eosinophilia is uncommon in early rheumatoid arthritis (RA). The most frequent causes of hypereosinophilia during RA treatment are atopic eczema, allergy, helminth infection, haematological malignancy and drug-associated complications. The pathogenesis of this abnormality associated with anti-cytokine therapy is still unknown. We report the case of a young woman with RA and eosinophilia accompanied by systemic symptoms such as dyspnoea, fluid retention and eosinophilic vasculitis. An interesting observation was the persistence of eosinophilia during treatment with various biologics and its normalization after switching to the Janus kinase inhibitor baricitinib.

Для цитирования: Šteňová Emőke, Tarabčáková Lenka, Babál Pavel, Kašperová Stela. Hypereosinophilic syndrome-a rare adverse event of anti-cytokine treatment in rheumatoid arthritis resolved after Janus kinase inhibitor therapy.. Clinical rheumatology. 2020. DOI: 10.1007/s10067-020-05134-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.